Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

255 People found this comment helpful

I have been unable to take any of the osteoporosus drugs for the past several years. Reclast is working for me both as an easier application, once a year, and better health. One thing I have noticed is that my fingernails no longer break and are becoming hard. The same with my toenails. I took Reclast 2 months ago and so far so good. My veins are very tiny and hard to find so I take the IV in...

Most voted negative review

25 People found this comment helpful

haven,t tried it yet

Shared reviews and ratings

Karen | 65-74 | Female | On medication for less than 1 month | Patient
5/1/2021
Condition: Osteoporosis caused by Anti-Androgen Drugs
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

This has been bad experience for me. 101.7 Temperature for 48 hours, literally soaking my bed when the fever would break, incontinent of urine, leg pain so bad I needed assistance walking. After 48 hours, leg pain became worse, was using a rollator to walk and my rheumatologist wanted me to go to the emergency room for evaluation on day 6. By day 7 the pain went from my leg to my back ribs. I’m on day 8 and still having a lot of back pain.

Report this postFill 3Created with Sketch.
Picnchic | 55-64 | Female | On medication for less than 1 month | Patient
4/29/2021
Condition: osteoporosis in postmenopausal woman at high risk for fracture
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I am on day 8 following my infusion, so cannot rate the effectiveness until I get a follow-up DEXA scan. The evening of my infusion day, I developed rigors (intense body shakes, chills). My heart rate climbed to 101 and remained close to that all night. No sleep. Had an intense headache, vomiting. The next two mornings, I needed assistance to stand up and walk, due to horrible leg pain. This pain continues in limbs and spine. Too zoned out to drive. Pretty shut down.

Report this postFill 3Created with Sketch.
AnneV | 75 or over | Female | On medication for less than 1 month | Patient
4/16/2021
Condition: osteoporosis in postmenopausal woman at high risk for fracture
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I just had my first IV infusion. Will get another in one year. I don’t know yet if it is working, but I wanted to tell my experience. I did not drink gallons of water beforehand. I did not have any bad side effects. I’m trying to drink more water now but it is an effort as I rarely feel thirsty. The infusion was easy to take. The worst part is the IV being placed. No fever, no pain afterwards.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for less than 1 month | Patient
4/9/2021
Condition: Osteoporosis
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

The day I had my 1st infusion , a half hour after headache and body aches . Took some Acetaminophen and had to keep taking through that day and evening. the second day was the worst I had all of those symptom's plus got the chills ,slept all day and had a fever. Also stomach hurts . Day 3 still have aches , mild headache and still tired . I can't rate its effectiveness just had it 3 days ago.

Report this postFill 3Created with Sketch.
Cathy | 65-74 | Female | On medication for less than 1 month | Patient
4/2/2021
Condition: Osteoporosis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I don't know about effectiveness, but this has been a very difficult drug for me to take. I usually do not have problems with med side effects but I won't take this medication again. I had my infusion 2 and a half weeks ago. I'm still tired, headachey and nauseated. I have no idea how long this will last, I hope I recover my former active, healthy life. Proceed with caution.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More